# SDR V0XD201405270120

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,124 hours, 16,400 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Flange
- Condition: Cracked
- Location: Emergency Exit
- Component: Emergency Exit
- Component part number: SH67036600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT AFT TOP CONNER PRESS SEAL FLANGE IS BENT & CRACKED. REMOVED DAMAGED RT OVERWING EMERGENCY EXIT, ORDERED & RECEIVED SERVICEABLE RT OVERWING EMERGENCY EXIT TO BE INSTALLED ON WC 8001 IAW AMM 52-21-00.
